# SDR 07FDEA02078

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 67,197 hours, 20,917 cycles
- System (JASC): 3150 · Central Warning
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS:304 EN ROUTE FROM KMEM TO TLC AT FL340, RECEIVED LEVEL 3 CRG FIRE LWR FWD.  ACCOMPLISHED PHASE ONE AND REFERRED TO THE RED TABS.  THE CKLIST DIRECTED US TO LAND AT THE NEAREST SUITABLE AIRPORT, LANDED KCRP.  ACN RELEASED FOR SERVICE PER MEL/CDL: 26-22-01-02-B. FIRE EXT CYLINDER NR 1 INOP.  ALL LWR CARGO COMPARTMENTS MUST REMAIN EMPTY."  NO EVIDENCE OF SMOKE OR FIRE DMG.  REMOVED AND REPLACED NR 1 LOWER CARGO FIRE EXTINGUISHER CONTAINER IN REF TO MD10 AMM 26-22-01-4 AND AMM 26-22-03-4.  STILL REQUIRES OPS CHECK PER 26-22-01-4, OP'S NORMAL C/W W/STEP 1 OF MTSI.  REMOVED AND REPLACED ALL (4) FWD LWR COMPT FIRE/SMOKE DETECTORS IAW MM10-30 26-14-01-4.  OP'S CHECK NORMAL.  C/W W/STEP 7 OF MTSI.  REMOVED AND REPL
